# SDR 070197

- Difficulty date: May 8, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N868GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49554
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 5922534506
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE SERVICE CHECK INSPECTION BY ALLEGIANT AIR MAINTENANCE DEPARTMENT PERSONNEL DAMAGE TO THE RIGHT WING NR 4 SLAT WAS DISCOVERED CAUSED BY A BIRD STRIKE.  THE NR 4 SLAT WAS REMOVED AND THE AIRCRAFT FERRIED FROM BELLINGHAM, WA TO LAS VEGAS, NV.  A NEW SLAT WAS INSTALLED IAW AMM 27-80-01 AND ALL ALLEGIANT AIR GMM PROCEDURES.  OPERATIONAL CHECK OF THE FLAP/SLAT SYSTEM WAS ACCOMPLISHED AND THE CHECK WAS NORMAL.  THE AIRCRAFT WAS RETURNED TO SERVICE.
